# SDR DALA2024100409692

- Difficulty date: October 3, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N3735D
- Make and model: Boeing 737832
- Aircraft serial: 30381
- Aircraft time: 69,734 hours, 32,163 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0590309) CRACK WAS FOUND OF 0.12IN OF LENGTH ON LH FUSELAGE FRAME AT INBOARD FASTENER HOLE ON STA 500F. BTW S-8L & S-9L. NO CRACKS WERE FOUND PER B737 NDT MANUAL PART 6 ASSOCIATED AA 2526-01236 ADDED FOR AC 3735.
